# SDR HALA201809050417

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,418 hours, 5,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES PRESENT IN THE FLIGHT DECK ONLY ON DECENT THROUGH LANDING. WET SOCK ODOR.   FLT ATTENDS STATED NO ODOR NOTED IN CABIN.  . PERFORMED DUCT BURNOUT IAW A330 AMM 36-11 AND HIGH POWER RUNS IAW AMM 71-00. NO ABNORMAL ODORS NOTED. PERFORMED GVI OF APU BLEED FLEX DUCT NO OIL OR CONTAMINATION FOUND. ACFT OK FOR SERVICE.
